Mittag-Leffler-Ulam stabilities of fractional evolution equations. (English) Zbl 1246.34012

Summary: We present and discuss four types of Mittag-Leffler-Ulam stability: Mittag-Leffler-Ulam-Hyers stability, generalized Mittag-Leffler-Ulam-Hyers stability, Mittag-Leffler-Ulam-Hyers-Rassias stability and generalized Mittag-Leffler-Ulam-Hyers-Rassias stability for a fractional evolution equation in Banach spaces.


34A08 Fractional ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
34D10 Perturbations of ordinary differential equations
Full Text: DOI


[1] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and applications of fractional differential equations, (North-Holland Mathematics Studies, vol. 204 (2006), Elsevier Science B.V.: Elsevier Science B.V. Amsterdam) · Zbl 1031.34002
[2] Miller, K. S.; Ross, B., An introduction to the fractional calculus and differential equations (1993), John Wiley: John Wiley New York · Zbl 0789.26002
[3] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press San Diego · Zbl 0918.34010
[4] Agarwal, R. P.; Benchohra, M.; Hamani, S., A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta Appl. Math., 109, 973-1033 (2010) · Zbl 1198.26004
[5] Wang, J.; Zhou, Y., A class of fractional evolution equations and optimal controls, Nonlinear Anal. RWA, 12, 262-272 (2011) · Zbl 1214.34010
[6] Zhou, Y.; Jiao, F., Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59, 1063-1077 (2010) · Zbl 1189.34154
[8] Hyers, D. H.; Isac, G.; Rassias, Th. M., Stability of Functional Equations in Several Variables (1998), Birkhäuser · Zbl 0894.39012
[9] Jung, S.-M., Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis (2001), Hadronic Press: Hadronic Press Palm Harbor · Zbl 0980.39024
[10] Rus, I. A., Ulam stabilities of ordinary differential equations in a Banach space, Carpathian J. Math., 26, 103-107 (2010) · Zbl 1224.34164
[11] Ye, H.; Gao, J.; Ding, Y., A generalized Gronwall inequality and its application to a fractional differential equation, J. Math. Anal. Appl., 328, 1075-1081 (2007) · Zbl 1120.26003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.